MAUDE Adverse Event Report: VYAIRE MEDICAL 3100A VENT,115V,60HZ,DOM; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL 3100A VENT,115V,60HZ,DOM; VENTILATOR, HIGH FREQUENCY
Model Number 3100A VENT,115V,60HZ,DOM
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4) h3:81 other-the suspect device was not returned for evaluation, therefore a definitive root cause could not be determined.However, the customer will proceed to replacing the ddi board and conducting calibrations and adjustments.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : onsite repair.
 
Event or Problem Description
It was reported to vyaire medical that the 3100a vent amps was reading 004 on a patient.Furthermore, the water bag on top of unit was leaking.No patient harm reported.
 
Additional Manufacturer Narrative
Results of investigation unable to determine definitive root cause, however it is likely related to panel meter failure.A supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
3100A VENT,115V,60HZ,DOM
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
26125 north riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key19305692
Report Number2021710-2024-19082
Device Sequence Number7337498
Product Code LSZ
UDI-Device Identifier10846446003079
UDI-Public(01)10846446003079(11)20080312
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3100A VENT,115V,60HZ,DOM
Device Catalogue Number768901
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown